Advanced

On some iterated means arising in homogenization theory.

Lukkassen, Dag; Peetre, Jaak LU and Persson, Lars-Erik (2004) In Appl.Math. 49(4). p.343-356
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Appl.Math.
volume
49
issue
4
pages
343 - 356
external identifiers
  • scopus:84867933249
language
English
LU publication?
yes
id
c171e731-b11f-4190-b3d7-757f04337792 (old id 959094)
date added to LUP
2008-01-28 09:26:12
date last changed
2017-01-01 08:13:04
@article{c171e731-b11f-4190-b3d7-757f04337792,
  author       = {Lukkassen, Dag and Peetre, Jaak and Persson, Lars-Erik},
  language     = {eng},
  number       = {4},
  pages        = {343--356},
  series       = {Appl.Math.},
  title        = {On some iterated means arising in homogenization theory.},
  volume       = {49},
  year         = {2004},
}